MAUDE Adverse Event Report: MISONIX INC BONESCALPEL IRRIGATION TUBESET; ULTRASONIC SURGICAL ASPIRATOR SYSTEM

MISONIX INC BONESCALPEL IRRIGATION TUBESET; ULTRASONIC SURGICAL ASPIRATOR SYSTEM
Model Number MXB-T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A serious injury to the patient or user was not reported.Medical intervention required to preclude serious injury was not reported.Delay in treatment was not reported.The bonescalpel® instructions for use manual includes the following cautions on tubesets: caution 7.4: do not place the soft silicon tube behind or in front of the rollers.Caution 7.5: do not pinch the soft silicon tube when the latch is locked.These cautions are to prevent damage to the soft silicon tube.
 
Event or Problem Description
On may 26, 2021, misonix received medwatch report number (b)(4) filed by (b)(6) medical center of a non-conforming irrigation tubeset (mxb-t).(b)(6) of (b)(6) medical center, (b)(6), reported the tubing leaked when spiked during a procedure on (b)(6) 2021.The irrigation tubeset was not used on the patient and replaced with a new one.

Brand Name
BONESCALPEL IRRIGATION TUBESET
Common Device Name
ULTRASONIC SURGICAL ASPIRATOR SYSTEM
Manufacturer (Section D)
MISONIX INC
1938 new highway
farmingdale NY 11793
MDR Report Key12071333
Report Number2435119-2021-00012
Device Sequence Number4188216
Product Code LFL
UDI-Device Identifier00841626101258
UDI-Public00841626101258
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K070313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMXB-T
Device Lot NumberD192703A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2021
Initial Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3800750000-2021-8002
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;